# SDR YENA2024070800952

- Difficulty date: July 2, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 02042
- Aircraft time: 77,095 hours, 27,831 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REMOVE AND REPLACE CONTINUITY FITTINGS LH AND RH SIDE LOCATED BTW FRAM E 1 AND FRAME 2 IN COCKPIT DUE TO AIRBUS DOSSIER REFERENCE 81254114; (RESOLVED ON W/O: 1301763 TASKCARD: NR-00053) REF AEROMAN WO 2024 159/1 NR 2024-277245 REMOVE AND REPLACE CONTINUITY FITTINGS LH AND RH SIDE LOCATED BTW FRAME 1 AND FRAME 2 IN COCKPIT IAW EA 53-9001-24 PART 1, PART 2, PART 3, PART 4 COVER REVISION 0. AIRBUS DOSSIER REFERENCE 81254114 THIS IS CATEGORY B THRESHOLD INSPECTION 29,500 FC, FH NOT RELEVANT, INTERVAL 8,700FC FH NOT RELEVANT. METHOD INSPECTION HFEC NTM 53-11-29. IAW EC NO A24-716-01. THIS PART IS CONSIDERED PSE IAW A320 SRM 51-11-12.
